# SDR AALA20160924002

- Difficulty date: September 24, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 52,255 hours, 21,284 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

DURING CRUISE A BURNING TYPE ODOR WAS REPORTED THROUGHOUT THE FLIGHT DECK AND MAIN CABIN.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED FIM 21-00-00-810-806 AND VERIFIED OIL ODOR FROM NR 2 ENGINE BLEED AIR. FOUND OIL LEAKING FROM NR 2 ENGINE FUEL PUMP DRAIN PAD. REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP DRIVE PAS SEALS IAW AMM 73-11-01 AND 72-60-00. LEAK AND OPS CHECKED GOOD.
